The Annals of Mathematical Statistics

On the Distribution of the Supremum Functional for Semi-Markov Processes with Continuous State Spaces

Lawrence D. Stone

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 844-853.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697592

Digital Object Identifier
doi:10.1214/aoms/1177697592

Mathematical Reviews number (MathSciNet)
MR242263

Zentralblatt MATH identifier
0183.46903

JSTOR
links.jstor.org

Citation

Stone, Lawrence D. On the Distribution of the Supremum Functional for Semi-Markov Processes with Continuous State Spaces. Ann. Math. Statist. 40 (1969), no. 3, 844--853. doi:10.1214/aoms/1177697592. https://projecteuclid.org/euclid.aoms/1177697592


Export citation